# SDR DL757010236

- Difficulty date: February 9, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 52,939 hours, 29,350 cycles
- Engine: Pwa PW2037
- Engine time: 18,267 hours, 8,620 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 727156
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 18,267 hours, 8,620 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT 41000 FT LEFT OIL QTY DROPPED TO 0 WITH INCREASING OIL TEMP.  OIL TEMP REACH YELLOW BAND, MAX TEMP 171.ENG WAS OPERATED AT IDLE AND DESCENDED TO 29000.  OIL QTY AND TEMP RETURNED TO NORMAL AT 41000 FT.  SCAVANGE PUMP PRES WAS 2 PSI.  REPLACED GEARBOX SCAVANGE PUMP AND MAIN ENG LUBE/SCAVANGE PUMP.  LEAK CKS GOOD.  ALSO REPLACED SCAVANGE OIL PRES XMITTER  AND NR 4 BEARING SCAVANGE VLV.  RAN ENG PER M/M ALL INDICATIONS GOOD.
